# SDR AU510002038

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Misrepaired
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAPER AND LINEN WASTE RECEPTACLE DOORS IN TOILETS NOT SEALING.  INVESTIGATION FOUND LAV A (FWD) TO BE LATCHING SECURELY BUT NOT SEALING.  INVESTIGATION REVEALED EXTRA STRIKER PLATE BONDED OVER EXISTING STRIKER PLATE CAUSING DOOR TO SIT OUT FURTHER THAN REQUIRED.  EXTRA PLATE REMOVED.  DOOR IS NOW SEALING.  LAV B (MID) HINGE REQUIRED TO BE ADJUSTED IN SO THAT THE WASTE COMPARTMENT INNER DOOR COULD SEAL ADEQUATELY.  PAINT REMOVED FROM STRIKER PLATE TO ENSURE MAGNETIC LATCH OPERATION.  WASTE CONTAINER OUTER DOOR FOULS INNER DOOR HINGE AREA WHEN CLOSED CAUSING A SLIGHTLY PRE-LOADED CONDITION ON THE OUTER DOOR LATCH ASSEMBLY.  FOUND DURING INSPECTION IAW AD/GENERAL/48 AND EI 734-25-2R9.
